| Model Number |
CC60WF |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during intraocular lens (iol) implantation procedure, they noticed that the iol was deformed, it had double haptics on one side.The lens was not implanted.According to the additional details provided, the event occurred during the loading process.There was no contact with the patient, and the product was discarded.The originally scheduled procedure was completed on the same day.
Additional Manufacturer Narrative
Additional information provided in sections b.2., and h.11.Upon further assessment of the information provided by the reporter, it was determined that the event of deformed haptics was noticed when taken out of the package, does not meet criteria for reporting as a malfunction.There was no contact with the patient.No further reports required.The manufacturer internal reference number is: (b)(4).